# SDR 4MZA20231103058

- Difficulty date: October 31, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Amazon MK27-2
- Aircraft serial: 000789
- Aircraft time: 2 hours, 33 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 12958809
- Part serial: BSXWFA00060N
- Condition: Torn
- Location: Vertical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION FOUND PORTION OF SKIN MATERIAL TORN ON VERTICAL STABILIZER DURING FLIGHT.
